# SDR 97ZZZX2297

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402A
- Condition: Cracked
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR HAS EXPERIENCED 5 EACH STROBE LENSES CRACKED AT SEAM LINE.  ALL OCCURRED ON S/N'S LN001 THROUGH LN007.
